# SDR DALA2018081004983

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 54,711 hours, 17,903 cycles
- Engine: Pwa PW2040
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WAS SHUTDOWN DUE TO OIL PRESSURE LIGHT ILLUMINATED IAW QRH.  MAINTENANCE FOUND THE MAIN GEARBOX CRACKED. GEARBOX REPLACED.
